MathSciNet Relay Station
MathSciNet bibliographic data
MR1054728 60E05 (62E15)
Pillai, R. N. On Mittag-Leffler functions and related distributions. Ann. Inst. Statist. Math. 42 (1990), no. 1, 157–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement